Sufficient conditions for λ′‐optimality in graphs with girth g C Balbuena, P García‐Vázquez, X Marcote Journal of Graph Theory 52 (1), 73-86, 2006 | 82 | 2006 |
On restricted connectivities of permutation graphs C Balbuena, X Marcote, P García‐Vázquez Networks: An International Journal 45 (3), 113-118, 2005 | 41 | 2005 |
Algebraic properties of a digraph and its line digraph C Balbuena, D Ferrero, X Marcote, I Pelayo Journal of Interconnection Networks 4 (04), 377-393, 2003 | 31 | 2003 |
On the restricted connectivity and superconnectivity in graphs with given girth C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote Discrete mathematics 307 (6), 659-667, 2007 | 26 | 2007 |
Reliability of interconnection networks modeled by a product of graphs C Balbuena, P García‐Vázquez, X Marcote Networks: An International Journal 48 (3), 114-120, 2006 | 24 | 2006 |
(δ, g)-cages with g⩾ 10 are 4-connected X Marcote, C Balbuena, I Pelayo, J Fàbrega Discrete mathematics 301 (1), 124-136, 2005 | 24 | 2005 |
Diameter-girth sufficient conditions for optimal extraconnectivity in graphs C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote Discrete mathematics 308 (16), 3526-3536, 2008 | 23 | 2008 |
On the connectivity of cages with girth five, six and eight X Marcote, C Balbuena, I Pelayo Discrete mathematics 307 (11-12), 1441-1446, 2007 | 23 | 2007 |
On the 3-restricted edge connectivity of permutation graphs C Balbuena, D González-Moreno, X Marcote Discrete applied mathematics 157 (7), 1586-1591, 2009 | 20 | 2009 |
On the order of ({r, m}; g)-cages of even girth G Araujo-Pardo, C Balbuena, P García-Vázquez, X Marcote, ... Discrete mathematics 308 (12), 2484-2491, 2008 | 20 | 2008 |
Sufficient conditions for λ′-optimality of graphs with small conditional diameter C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote Information processing letters 95 (4), 429-434, 2005 | 19 | 2005 |
Edge‐superconnectivity of cages X Marcote, C Balbuena Networks: An International Journal 43 (1), 54-59, 2004 | 19 | 2004 |
On the edge-connectivity and restricted edge-connectivity of a product of graphs C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote Discrete applied mathematics 155 (18), 2444-2455, 2007 | 18 | 2007 |
All (k;g)‐cages are edge‐superconnected Y Lin, M Miller, C Balbuena, X Marcote Networks: An International Journal 47 (2), 102-110, 2006 | 18 | 2006 |
Every cubic cage is quasi 4-connected X Marcote, I Pelayo, C Balbuena Discrete mathematics 266 (1-3), 311-320, 2003 | 16 | 2003 |
The k-restricted edge-connectivity of a product of graphs C Balbuena, X Marcote Discrete Applied Mathematics 161 (1-2), 52-59, 2013 | 13 | 2013 |
On the connectivity of (k, g)-cages of even girth Y Lin, C Balbuena, X Marcote, M Miller Discrete mathematics 308 (15), 3249-3256, 2008 | 12 | 2008 |
New results on the Zarankiewicz problem C Balbuena, P García-Vázquez, X Marcote, JC Valenzuela Discrete mathematics 307 (17-18), 2322-2327, 2007 | 12 | 2007 |
Trees having an even or quasi even degree sequence are graceful C Balbuena, P García-Vázquez, X Marcote, JC Valenzuela Applied mathematics letters 20 (4), 370-375, 2007 | 12 | 2007 |
Superconnected digraphs and graphs with small conditional diameters C Balbuena, J Fàbrega, X Marcote, I Pelayo Networks: An International Journal 39 (3), 153-160, 2002 | 12 | 2002 |